# SDR CA130516004

- Difficulty date: May 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 55,052 hours
- Engine: Ge CF680C2B6
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195820
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHORT FINAL, APROX 2000 FT FLAP ASYMMETRY OCCURRED.  EXECUTED A GO-AROUND, PLANNED A FLAP 1 LANDING, APROX SPEED 170KTS, FULL REVERSE USED. NO PAN OR EMERGENCY DECLARED, HOWEVER ATC HAD ARFF ON STANDBY FOR POTENTIAL OF HOT BRAKES (NO HOT BRAKES).   FSEU GAVE MESSAGE 27-51078, T/E SKEW TRANSMIT NR 3, FLAP POSITION.  REPLACED IAW AMM 27-51-45,  TRANSMITTER ADJUSTED AND TESTED IAW AMM 27-51-45-822-161 INDEPENDENT CHECK CARRIED OUT.
